# SDR MASA200602172

- Difficulty date: August 25, 2006
- Submitted: September 1, 2006
- Operation: Air carrier
- Aircraft: N447YV
- Make and model: Dhav DHC8202
- Aircraft serial: 447
- Aircraft time: 23,843 hours, 21,963 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Computer
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 7058 HDN - ABORTED TAKEOFF DUE TO AIR DATA INVALID MESSAGE.  RESET THE FLIGHT GUIDANCE COMPUTER.
